Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Facing hair fall. No relief from essvit and pantoplex. All medical test normal. Safe remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
I have a very bad hair thinning and hair fall and my physician prescribed me with Essvit and Pantoplex which did not help and he asked me to consult a doctor. All my medical tests are normal even the ferritin level, thyroid, blood sugar, blood pressure, and others. Please help me with this
Posted Mon, 20 May 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 47 minutes later

Welcome to healthcare magic forum.

I understand your concern regarding hair loss and thinning.

Common cause of hair loss and thinning in female are stress, nutritional deficiency, heredity, hormonal, medical illness and drug induced.
Hair loss of 50 strands per day is considered as normal and need not require active medical intervention. In your case hair thinning is there, it indicates that hairs are in process of hair loss. You need to consult dermatologist for detail hair and scalp skin analysis.

I would like to know more about following points,
- Since how long you have hair loss problem?
- For how long you have taken Essvital and Pantoplex?
- How many hair strands do you loss per day?
- Are you applying any oil or solution?
- Is there any history of medical illness or pregnancy before 1-2 years?
- Have you gone through any hair treatment like hair straightening?

If possible, you can post a photo of your scalp (taken from the front and top of the head), so I can comment specifically. You have a feature to upload picture / images by yourself on right side of this query page.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor